UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstracts for References 48,49

of '化疗引起的脱发'

48
TI
Permanent alopecia in patients with breast cancer after taxane chemotherapy and adjuvant hormonal therapy: Clinicopathologic findings in a cohort of 10 patients.
AU
Fonia A, Cota C, Setterfield JF, Goldberg LJ, Fenton DA, Stefanato CM
SO
J Am Acad Dermatol. 2017;76(5):948. Epub 2017 Mar 8.
 
BACKGROUND: Anagen effluvium with reversible scalp alopecia is a known side effect of chemotherapy. However, there are an increasing number of reports in the literature documenting permanent alopecia in patients treated with taxanes.
OBJECTIVE: We sought to describe the clinicopathologic features in breast cancer patients who underwent treatment with taxanes and adjuvant hormonal chemotherapy.
METHODS: We reviewed the clinical and histopathologic information of a cohort of 10 patients treated with taxanes and adjuvant hormonal chemotherapy.
RESULTS: We have observed 3 types of clinical patterns of alopecia (types A, B, and C), and have validated the histopathologic features showing alopecia areata-like and female pattern hair loss.
LIMITATIONS: The study was based on a small sample size and retrospective retrieval of clinical information and histopathologic review of posttreatment slides.
CONCLUSIONS: We hypothesize a clinicopathologic model of hair follicle cycle disruption in response to the chemoinflammatory and hormonal insults to the hair follicles resulting in permanent alopecia. Clinicopathologic correlation is paramount to the understanding of the morphobiologic pathways in chemotherapy-induced alopecia caused by taxanes and adjuvant hormonal treatment.
AD
St John's Institute of Dermatology, Guy's and St Thomas' Hospital NHS Foundation Trust, London, United Kingdom.
PMID
49
TI
Relationship between irreversible alopecia and exposure to cyclophosphamide, thiotepa and carboplatin (CTC) in high-dose chemotherapy.
AU
de Jonge ME, Mathôt RA, Dalesio O, Huitema AD, Rodenhuis S, Beijnen JH
SO
Bone Marrow Transplant. 2002;30(9):593.
 
Reversible alopecia is a commonly observed, important and distressing complication of chemotherapy. Permanent alopecia, however, is rare after standard-dose therapy, but has occasionally been observed after high-dose chemotherapy with cyclophosphamide, thiotepa and carboplatin (CTC). We evaluated the relationships between total exposure to these three compounds and their different metabolites in the high-dose CTC regimen, and the subsequent development of irreversible alopecia. Twenty-four patients received two or three courses of high-dose CTC, each followed by peripheral blood progenitor cell transplantation. Plasma levels of cyclophosphamide, its active metabolite 4-hydroxycyclophosphamide, thiotepa, its active metabolite tepa, and carboplatin were determined, and the area-under-the-plasma concentration-versus-time curves (AUC) of the compounds were calculated. Eight of the 24 patients included in the study developed permanent alopecia, while seven had normal hair regrowth and nine patients developed incomplete and/or thin hair regrowth. The carboplatin AUC and the summed AUC of thiotepa and tepa were both significantly associated with increasing irreversibility of hair loss. These results suggest that high exposure to carboplatin and the sum of the thiotepa and tepa exposure may lead to the development of permanent alopecia. This knowledge could guide therapeutic drug monitoring in order to prevent the occurrence of permanent alopecia and thereby improve the patients' quality of life.
AD
Department of Pharmacy and Pharmacology, The Netherlands Cancer Institute/Slotervaart Hospital, Amsterdam, The Netherlands.
PMID